Linzess & Zofran - Horrible night sweats, chills, and hot flashes? - IBS Constipation (IBS-C) and Chronic Constipation - IBS Self Help and Support Group Forums - IBSgroup.org
Advertisement

Jump to content


Photo

Linzess & Zofran - Horrible night sweats, chills, and hot flashes?

linzess hot flashes night sweats chills headaches ibs-c

  • Please log in to reply
5 replies to this topic

#1 MissBellyPain

MissBellyPain

    New Member

  • Members
  • Pip
  • 14 posts
  • Country:United States

Posted 29 September 2014 - 10:12 PM

Advertisement

Hi,

 

Anyone taking/have taken Linzess before? I'm starting to get weary of it after taking it for 3 weeks now, because I'm having INCREDIBLE night sweats, where I wake up literally drenched multiple times throughout the night. I'm also having hot flashes, chills, and headaches all throughout the day. Not sleeping from all the craziness.

 

I also take Zofran from time to time, but not everyday, so I think these symptoms are from Linzess. Has anyone experienced this? 



#2 grammecl

grammecl

    New Member

  • Members
  • Pip
  • 9 posts
  • Country:United States

Posted 14 October 2014 - 10:08 AM

I take both medications you have mentioned and I don't have this problem. I'm sorry to hear you are going through this :/ Did the symptoms begin after taking linzess?

#3 grammecl

grammecl

    New Member

  • Members
  • Pip
  • 9 posts
  • Country:United States

Posted 14 October 2014 - 10:09 AM

I take both medications you have mentioned and I don't have this problem. I'm sorry to hear you are going through this :/ Did the symptoms begin after taking linzess?

#4 MissBellyPain

MissBellyPain

    New Member

  • Members
  • Pip
  • 14 posts
  • Country:United States

Posted 14 October 2014 - 01:28 PM

I take both medications you have mentioned and I don't have this problem. I'm sorry to hear you are going through this :/ Did the symptoms begin after taking linzess?

 

Hi, Actually I completely stopped the Linzess + Zofran (in fear that it was the problem), and haven't had them since. I actually haven't NEEDED them, so that's great. On the other hand, the night sweats, chills, hot flashes continued for a while, and I started thinking it was my birth control. So I switched BC, and everything was great until LAST NIGHT. So after doing some detective work, I realized the only consist medications I have been taking when the night sweats occur are AZO Cranberry Pills (for UTI pain) and my antibiotic (for a sinus infection). So I definitely think now, it's one of those causing it....from the process of elimination. 

So, honestly, I take back what I said about Linzess and Zofran. I WILL say that my stools are my pain is actually BETTER since stopping the two medicines...but I don't know if that's luck, or actually the medicines.....



#5 grammecl

grammecl

    New Member

  • Members
  • Pip
  • 9 posts
  • Country:United States

Posted 15 October 2014 - 02:40 AM

I'm glad you are somewhat better! I also take birth control. It's higher dosage due to excruciating pain. Question, are UTIs common with IBS? I didn't know if since you are taking meds for it that they were related. I've noticed an increase in urination the last week without increasing my liquid intake and am beginning to get worried.

#6 MissBellyPain

MissBellyPain

    New Member

  • Members
  • Pip
  • 14 posts
  • Country:United States

Posted 16 October 2014 - 08:56 PM

I'm glad you are somewhat better! I also take birth control. It's higher dosage due to excruciating pain. Question, are UTIs common with IBS? I didn't know if since you are taking meds for it that they were related. I've noticed an increase in urination the last week without increasing my liquid intake and am beginning to get worried.

You know, I haven't had a UTI in years, but I keep having the "urge." I get tested and they say I'm fine. But I have to urinate some much more frequently than anyone I know, and I use the bathroom 1-4 times each night. So I don't know if it's a stomach related thing, an anxiety thing, or I just have a tiny bladder.... haha

I'm on antibiotics for a sinus infection, but i stopped taking them 2 days ago to see if THAT'S the cause of my night sweats and chills.... we will see...







Also tagged with one or more of these keywords: linzess, hot flashes, night sweats, chills, headaches, ibs-c


Advertisement

About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service | Crisis Resources

Irritable Bowel Syndrome |  Inflammatory Bowel Disease |  Crohn's Disease |  Ulcerative Colitis |  Fibromyalgia |  GERD - Reflux Disease


©Copyright 1995-2016 IBS Self Help and Support Group All rights reserved




This website is certified by Health On the Net Foundation. Click to verify. We comply with the HONcode standard for trustworthy health information: verify here